International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 3, Pages 117-134
On Volterra inequalities and their applications
Institute of Mathematics, Poznań University of Technology, Piotrowo 3a, Poznań 60-965, Poland
Received 14 August 2002
Copyright © 2004 Lechosław Hącia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present certain variants of two-dimensional and -dimensional Volterra integral
inequalities. In particular, generalizations of the
Gronwall inequality are obtained. These results are applied in
various problems for differential and integral equations.